Dimension formulas for the hyperfunction solutions of holonomic D-modules

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, we will prove an explicit dimension formula for the hyperfunction solutions to a class of holonomic D-modules. This dimension formula can be considered as a higher dimensional analogue of a beautiful theorem on ordinary differential equations due to Kashiwara (Master's Thesis, University of Tokyo, 1970) and Komatsu (J. Fac. Sci. Univ. Tokyo Math. Sect. IA 18 (1971) 379). In the course of the proof, we will make use of a recent innovation of Schmid-Vilonen (Invent. Math. 124 (1996) 451) in the representation theory (in the theory of index theorems for constructible sheaves).

Original languageEnglish
Pages (from-to)134-145
Number of pages12
JournalAdvances in Mathematics
Volume180
Issue number1
DOIs
Publication statusPublished - 2003 Dec 1
Externally publishedYes

Keywords

  • D-module
  • Holonomic system
  • Index theorem

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Dimension formulas for the hyperfunction solutions of holonomic D-modules'. Together they form a unique fingerprint.

Cite this